| Model Number |
03.503.016 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Investigation summary: investigation flow: visual.Visual inspection: the visual inspection of the received devices indicated that there are numerous dings on the driver and the blade end along with various cosmetic non-conformances along the length of the part.All these signs are indicative of a part that has been used numerous times over 12 years.The worn condition of the compliant device is consistent as an end of the life indicator for the device.The alleged device interaction issue may be caused due to the device worn condition.Due to the worn condition, the complaint can be confirmed as the device is now inoperable.Conclusion: after a visual inspection per guidance provided in windchill document, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part # 03.503.016.Synthes lot # us96656.Supplier lot # us96656.Release to warehouse date: oct 13, 2008.Supplier: orchid unique.No ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the matrixneuro screwdriver blades were not holding an unknown screws properly on a routine check.There was no patient nor procedure involvement.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown).This complaint involves 9 devices.This report is for (1) matrixneuro screwdriver blade hex coupling/self-retain/short.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: b4: date on initial report, should have been (b)(6) 2020.G4: alert date on initial follow up 1 reported as (b)(6) 2020, but should have been (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.G4: corrected alert date to 9/1/2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.